# SDR SWAA2021122151272

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H OVER WING EMERGENCY EXIT LIGHT LENS CRACKED. ; / [01] REMOVED AND REPLACED R/H OVER WING EMERGENCY EXIT LIGHT LENS IN REF. B737-700 AMM 33-51-01-960-801; [02] VERIFIED
